Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 181, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 5:59 PM MDT for Grant County, Morton County, North Dakota. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 5:59 PM MDT (23:59 UTC)
- Expired
- Jul 22, 2016, 7:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 80 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:05 PM MDT | TSTM WND GST 65 | 3 Nnw Heart Butte Dam, ND | NICKEL SIZED HAIL WITH THE REPORT. |
| Jul 22, 6:10 PM MDT | HAIL 1 | Heart Butte Dam, ND | ALSO WIND DAMAGE WITH TREE LIMBS DOWN. HEAVY RAIN AS WELL. RELAYED BY BROADCAST MEDIA. |
| Jul 22, 6:15 PM MDT | TSTM WND GST 60 | 6 Sse Glen Ullin, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 12.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
600
WUUS53 KBIS 222359
SVRBIS
NDC037-059-230100-
/O.NEW.KBIS.SV.W.0181.160722T2359Z-160723T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
659 PM CDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 800 PM CDT/700 PM MDT/
* AT 658 PM CDT/558 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES NORTHWEST OF HEART BUTTE DAM TO 4
MILES SOUTH OF CARSON...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CARSON AROUND 605 PM MDT.
GLEN ULLIN AROUND 615 PM MDT.
NEW SALEM AROUND 735 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEITH... LARK...SWEET BRIAR LAKE...JUDSON AND HEIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4648 10205 4663 10206 4696 10201 4683 10094
4622 10155
TIME...MOT...LOC 2358Z 241DEG 43KT 4667 10201 4636 10156
HAIL...1.25IN
WIND...60MPH
$$
JP MARTIN3 follow-up statements
787
WWUS53 KBIS 230019
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUL 22 2016
NDC037-059-230100-
/O.CON.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
719 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR NORTHWESTERN GRANT AND NORTHWESTERN MORTON
COUNTIES...
AT 718 PM CDT/618 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 5 MILES SOUTHEAST OF GLEN ULLIN TO NEAR
FLASHER... MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS AT 705 PM CDT 65 MPH WINDS WERE
REPORTED NORTH OF LAKE TSCHIDA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...NEW SALEM...CARSON...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK AND SWEET BRIAR LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4654 10198 4663 10206 4696 10201 4683 10094
4630 10147
TIME...MOT...LOC 0018Z 232DEG 34KT 4677 10174 4646 10129
HAIL...1.25IN
WIND...70MPH
$$
JP MARTIN365
WWUS53 KBIS 230033
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT FRI JUL 22 2016
NDC037-059-230100-
/O.CON.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
733 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CDT/700 PM MDT/ FOR NORTH CENTRAL GRANT AND NORTHWESTERN MORTON
COUNTIES...
AT 732 PM CDT/632 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES WEST OF NEW SALEM TO 8 MILES NORTHEAST OF
FLASHER...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLEN ULLIN...NEW SALEM...CARSON...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK AND SWEET BRIAR LAKE.
60 MPH WINDS WERE REPORTED ABOUT 6 MILES SOUTH OF GLEN ULLIN WITH
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4655 10182 4679 10204 4696 10201 4683 10094
4636 10141
TIME...MOT...LOC 0032Z 241DEG 43KT 4684 10155 4653 10110
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON082
WWUS53 KBIS 230058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT FRI JUL 22 2016
NDC037-059-230107-
/O.EXP.KBIS.SV.W.0181.000000T0000Z-160723T0100Z/
GRANT ND-MORTON ND-
758 PM CDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND
NORTHWESTERN MORTON COUNTIES WILL EXPIRE AT 800 PM CDT/700 PM MDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4655 10182 4679 10204 4696 10201 4683 10094
4636 10141
TIME...MOT...LOC 0056Z 241DEG 43KT 4684 10155 4653 10110
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:47 PM MDT, 12 minutes earlier.
Area forecast discussion, Jul 22, 5:47 PM MDT, 12 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 647 PM CDT FRI JUL 22 2016 .UPDATE... Issued at 639 PM CDT Fri Jul 22 2016 Severe threat continues over the area as storms push northerly into an area of even richer instability (4+ KJ/KG) over southwest into south central North Dakota. This is causing the storms to continue to increase in coverage. Expect this trend to continue over the next few hours. Also, some slower moving storms have been posing a possible flooding threat, enhanced by a moisture rich atmosphere. Later tonight, second round of convection expected as wave currently pushing into eastern Montana continues to work its way towards the east. && .SHORT TERM...(This evening through Saturday) Issued at 305 PM CDT Fri Jul 22 2016 We are anticipating a severe thunderstorm watch to be issued this afternoon by the Storm Prediction Center. Latest mesoscale discussion indicates favored area south of highway 2 in northwest and north central North Dakota...southward across the South Dakota border. Multiple rounds of strong to severe thunderstorms are expected across western and central ND this afternoon and tonight...and continuing across central North Dakota on Saturday. Very heavy rain is also possible, and the issuance of a flash flood watch for central ND remains valid. This afternoon, a surface low was over Montana/northern Wyoming with a warm front extending northeastward in an east-west fashion over central North Dakota. Dewpoint temperatures from Lake Sakakawea and southward were in the upper 60s to lower 70s...with upper 50s dewpoints across northern counties. Mesoscale analysis indicated that the best instability with surface based CAPE values from 1500-4000+ J/Kg was in place along and south of this warm front. However, there was enough CIN below the modest mid-level thermal cap late this morning/early afternoon for one thunderstorm southeast of Bismarck to break through the cap. The storm continued to develop as it moved southeastward. Most high res CAM models continue to show the best development beginning around mid-afternoon...and models continue to show best area in the southwest and south central parts of the state. This is when upper level shortwave energy from the approaching upper level low moving east across the Rockies reaches southwestern North Dakota. The upper level low/trough moves eastward across North Dakota on Saturday, providing a series of upper level impulses that will support the several rounds of thunderstorms expected this afternoon through tonight and into Saturday. This afternoon expecting thunderstorms to develop...then develop into an MCS tonight continuing into Saturday morning. Saturday afternoon the upper level trough is moving through central North Dakota, and lingering thunderstorms would be over and exiting the James Valley by late afternoon/early evening. Flash flood guidance is generally around 2+ inches in 3/6 hours. Although latest guidance for precip totals are a bit less than the midnight shift forecast, will continue the flash flood watch. .LONG TERM...(Saturday night through Friday) Issued at 305 PM CDT Fri Jul 22 2016 Drier westerly flow is expected Saturday night through Monday afternoon. The 12z model consensus suggests the upper level zonal flow aloft next week will favor seasonable temperatures (80-90 Monday and Tuesday, and 75-85 Wednesday to Friday) with daily chances of thunderstorms beginning Monday night through Friday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 639 PM CDT Fri Jul 22 2016 Thunderstorms will remain possible tonight into early Saturday morning. Some storms may be severe tonight with large hail, heavy rain, and damaging wind gusts. Outside of the thunderstorms, VFR conditions are expected. && .HYDROLOGY... Issued at 305 PM CDT Fri Jul 22 2016 WPC maintains a slight risk of flash flooding across western and central North Dakota this afternoon through tonight. There is still a prolonged period of precipitable water values of around 1.5 inches, and the expected MCS development with multiple rounds of thunderstorms would warrant the flash flood watch that was issued early this morning for central North Dakota - valid through Saturday afternoon. && .BIS Watches/Warnings/Advisories... Flash Flood Watch from 10 PM CDT this evening through Saturday afternoon for NDZ002>005-010>013. Flash Flood Watch through Saturday afternoon for NDZ019>023-025- 034>037-042-045>048-050-051. && UPDATE...JJS SHORT TERM...JV LONG TERM...JV AVIATION...JJS HYDROLOGY...JV
Hazardous weather outlook, Jul 22, 2:02 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 302 PM CDT FRI JUL 22 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-232015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 302 PM CDT FRI JUL 22 2016 /202 PM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH TONIGHT. THREATS INCLUDE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...DESTRUCTIVE WINDS TO 70 MPH...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE WEATHER.GOV/BIS FOR DETAILS ON THE FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY...TONIGHT...AND POSSIBLY ON SATURDAY. A VERY UNSTABLE AIR MASS CONTINUES DEVELOP TODAY AS A WARM FRONT MOVES INTO SOUTHERN NORTH DAKOTA...AND WIND SHEAR WILL BE FAVORABLE FOR ROTATING SUPERCELLS. STORMS MAY MERGE INTO LARGER CLUSTERS BY TONIGHT...AND CONTINUE INTO SATURDAY AS A COLD FRONT MOVES ACROSS THE AREA. MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SPOTTERS SHOULD BE PREPARED FOR THE POSSIBILITY OF MULTIPLE ACTIVATIONS. TWH
In the hours before
Local storm report, Jul 22, 5:23 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 W SUNSET BUTTE 46.15N 103.89W
07/22/2016 E1.00 INCH BOWMAN ND TRAINED SPOTTER
A FEW QUARTER SIZED HAIL STONES. WINDS ALSO
MEASURED TO 50 MPH.
&&
MMLocal storm report, Jul 22, 5:24 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND GST 4 W SUNSET BUTTE 46.15N 103.89W
07/22/2016 M50 MPH BOWMAN ND TRAINED SPOTTER
QUARTER SIZED HAIL ALSO WITH THIS REPORT.
&&
MMLocal storm report, Jul 22, 5:36 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL SELFRIDGE 46.04N 100.93W
07/22/2016 E1.00 INCH SIOUX ND PUBLIC
MOSTLY PEAS AND DIME SIZE HAIL, A FEW
QUARTERS... PEA SIZE HAIL ONGOING AT TIME OF
CALL.
&&
ZHLocal storm report, Jul 22, 5:50 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 1 E SELFRIDGE 46.04N 100.91W
07/22/2016 U1.00 INCH SIOUX ND TRAINED SPOTTER
SOME QUARTER SIZE HAIL FOR THE PAST 5
MINUTES AND STILL ONGOING... SMALLER HAIL
HAD BEEN ONGOING FOR ABOUT 20 MINUTES.
&&
ZHLocal storm report, Jul 22, 5:55 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD 4 N SELFRIDGE 46.10N 100.93W
07/22/2016 SIOUX ND OTHER FEDERAL
WATER FILLING DITCHES ON HWY 6 NORTH OF
SELFRIDGE, ABOUT A FOOT FROM THE ROAD.
COUNTY ROAD 92ND STREET UNDERWATER.
&&
ZHLocal storm report, Jul 22, 5:56 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 N SELFRIDGE 46.10N 100.93W
07/22/2016 E1.00 INCH SIOUX ND OTHER FEDERAL
QUARTERS FALLING DRIVING SOUTH INTO
SELFRIDGE.
&&
ZHThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:38 AM MDT | Special Weather Statement | BIS | Emmons | 37 min |
| Jul 22, 2:47 AM MDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more | 33 hr |
| Jul 22, 10:40 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 65 min |
| Jul 22, 11:24 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 66 min |
| Jul 22, 4:32 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 58 min |
| Jul 22, 4:58 PM MDT | Areal Flood Warning | BIS | Sioux | 15 hr |
| Jul 22, 5:03 PM MDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 57 min |
| Jul 22, 5:46 PM MDT | Severe Thunderstorm Warning | BIS | Sioux | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.